# SDR SIMA20130802001

- Difficulty date: August 2, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 25,036 hours, 21,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Part serial: ABI110112M
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT IS INOPERATIVE.  R & R FLASHLIGHT IAW AMM 25-60-00,  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
